How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

Iam now in the process of stopping taking Amisulpride as it

Customer Question

iam now in the process of stopping taking Amisulpride as it si suspected of causing my raised Prolactin level .My hair has also become thin .Could my medication be the cause please ?
Submitted: 1 year ago.
Category: Dermatology
Expert:  Dr. Pravin replied 1 year ago.

Hello

Welcome and Thank you for your query posted.

My name is***** and being a Skin, Hair and Nail specialist I would be able to provide you with an appropriate solution to your concern.

Please note that my Goal is to provide you with an Excellent Service .

Before I answer your question I would like to get some more information:

Since how long have you been on this specified medication?

Please note that the answer provided is for information purpose only and does not substitute a Doctor - Patient Consultation in Clinic

Expert:  Dr. Pravin replied 1 year ago.

How high are your prolactin levels?

Could you tell me from your blood report?

Expert:  Dr. Pravin replied 1 year ago.

Hello

I am awaiting your response.
I would be happy to assist you .

Regards

Dr Pravin

Please do get back to me so I can help you . Thanks .